# SDR CA150413004

- Difficulty date: April 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 60,466 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974976
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW HAS REPORTED THAT THE GREEN HYDRAULIC SYSTEM HAS FAILED ENROUTE.   NR 2 GREEN HYDRAULIC PUMP REPLACED IAW AMM 29-11-51 PB401.
